# SDR DALA2018070204343

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 47,983 hours, 31,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LT SIDE OF CATWALK HAS INOP EMERGENCY LIGHT. IDENTIFIED FIXTURE AS L2-845. RANG FROM P1-1211 TO R5-3803, R5-3804. FOUND R5-3803 OPEN, INSPECTED FURTHER AND FOUND WIRE BROKEN IN AMPHENOL CONNECTER. RETERMINATED WIRE AND REINSERTED INTO CONNECTER. OK FOR SERVICE.
